`a`
Related Articles
1

Mixed elliptic problems involving the $p-$Laplacian with nonhomogeneous boundary conditions

Discrete and Continuous Dynamical Systems  Volume 37, Issue 11, Pages : 5797 - 5817, 2017

Gabriele Bonanno - (email), Giuseppina D’Aguì - (email)

 Abstract       References       Full Text      Related Articles

2

A multiplicity result for some Kirchhoff-type equations involving exponential growth condition in $\mathbb{R}^2 $

Communications on Pure and Applied Analysis  Volume 15, Issue 4, Pages : 1351 - 1370, 2016

Sami Aouaoui - (email)

 Abstract       References       Full Text      Related Articles

3

Ultrafunctions and applications

Discrete and Continuous Dynamical Systems - Series S  Volume 7, Issue 4, Pages : 593 - 616, 2014

Vieri Benci - (email), Lorenzo Luperi Baglini - (email)

 Abstract       References       Full Text      Related Articles

4

Existence of multiple solutions to a discrete fourth order periodic boundary value problem

DCDS Supplements  Volume 2013, Issue special, Pages : 291 - 299, 2013

John R. Graef - (email), Lingju Kong - (email), Min Wang - (email)

 Abstract       References       Full Text      Related Articles      

5

Multiple solutions for a class of $(p_1, \ldots, p_n)$-biharmonic systems

Communications on Pure and Applied Analysis  Volume 12, Issue 3, Pages : 1393 - 1406, 2012

John R. Graef - (email), Shapour Heidarkhani - (email), Lingju Kong - (email)

 Abstract       References       Full Text      Related Articles

6

On a singular Hamiltonian elliptic systems involving critical growth in dimension two

Communications on Pure and Applied Analysis  Volume 11, Issue 5, Pages : 1859 - 1874, 2012

Manassés de Souza - (email)

 Abstract       References       Full Text      Related Articles

7

On some nonlocal eigenvalue problems

Discrete and Continuous Dynamical Systems - Series S  Volume 5, Issue 4, Pages : 707 - 714, 2011

Ravi P. Agarwal - (email), Kanishka Perera - (email), Zhitao Zhang - (email)

 Abstract       References       Full Text      Related Articles

8

Fourth-order hemivariational inequalities

Discrete and Continuous Dynamical Systems - Series S  Volume 5, Issue 4, Pages : 729 - 739, 2011

Gabriele Bonanno - (email), Beatrice Di Bella - (email)

 Abstract       References       Full Text      Related Articles

9

Critical points of solutions to elliptic problems in planar domains

Communications on Pure and Applied Analysis  Volume 10, Issue 1, Pages : 327 - 338, 2010

Jaime Arango - (email), Adriana Gómez - (email)

 Abstract       References       Full Text      Related Articles

10

Polynomial reformulation of the Kuo criteria for v- sufficiency of map-germs

Discrete and Continuous Dynamical Systems - Series B  Volume 14, Issue 2, Pages : 587 - 602, 2010

Victor Kozyakin - (email)

 Abstract       Full Text      Related Articles

11

A min-max principle for non-differentiable functions with a weak compactness condition

Communications on Pure and Applied Analysis  Volume 8, Issue 3, Pages : 1019 - 1029, 2009

Roberto Livrea - (email), Salvatore A. Marano - (email)

 Abstract       Full Text      Related Articles

12

Left-distributive embedding algebras

Electronic Research Announcements of the AMS  Volume 3, Issue 0, Pages : 28 - 37,

 Abstract       Full Text      Related Articles